# SDR DALA2018103106353

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 694, L/P 0802217) CORROSION ON LT SIDE PLATE STA 1400-1530 AT AFT CARGO COMPARTMENT IN REF NRC 00231 (C2) 2020-2379. SUMMARY (CORROSION LEVEL 2) REF NRC00580 LT SIDE PLATE STA 1400-1530 WAS REPLACED PER SRM 51-40-02 PAR. 4 AND 7.
